Results 1 to 9 of 9
Like Tree4Likes
  • 1 Post By Livinlean
  • 1 Post By SampsonandDelilah
  • 1 Post By Obs
  • 1 Post By almostgone

Thread: Tren itch?

  1. #1
    RoidPump is offline New Member
    Join Date
    Jan 2020
    Posts
    4

    Tren itch?

    Hello,
    I am on 400mg of tren a week, I’m on my 7th week. I have been extremely itchy all over my body and break out in hives in different areas right after a workout, the hives subside after a couple of hours and it’s usually on my back or shoulders, but the itching is persistent, does anyone know what’s causing this? It does not seem to be a side affect of tren. Only thing I could find was that it might be Cholestasis. Please inform.

  2. #2
    Livinlean's Avatar
    Livinlean is offline Knowledgeable Member
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,070
    Its definitely not a known side effect of tren . Could your body be reacting weird to something in the tren and then discarding it thru your skin causing the hives, possible.

    I do sometimes get itchy right after an injection of tren acetate and get a metallic taste in my mouth but nothing like what you describe.

  3. #3
    RoidPump is offline New Member
    Join Date
    Jan 2020
    Posts
    4
    Thank you for your response. I have 5 weeks left on my cycle, my concern is that it might be a liver or health problem that could be severe.

  4. #4
    Livinlean's Avatar
    Livinlean is offline Knowledgeable Member
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,070
    Im no expert but as far as Im aware, hives are an indication of an allergic reaction of some sort.

    I doubt they have anything to do with your liver etc but why not get your liver and kidney values checked via blood work to be sure if you are that concerned? Assuming you have access to this
    Cuz likes this.

  5. #5
    99JT's Avatar
    99JT is offline Member
    Join Date
    Dec 2016
    Posts
    550
    I had a similar issue not with tren . I would randomly get all itchy and after scratching or clothes rubbing my skin would get all red and be raised up. Never got it checked out but thinking it had to do with stress and anxiety I had a lot going on at the time and it seemed to occur when I was really stressed.

  6. #6
    SampsonandDelilah's Avatar
    SampsonandDelilah is offline Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    4,208
    Could be the carrier oil, could be the solvents. I’d try taking an antihistamine and see if that helps
    Obs likes this.

  7. #7
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,315
    I agree with above.
    Just something in it you are allergic to most likely.
    Stress is a big factor too.
    SampsonandDelilah likes this.

  8. #8
    almostgone's Avatar
    almostgone is online now AR-Platinum Elite- Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    26,138
    Try taking a couple of Benadryl post injection and see what happens.
    SampsonandDelilah likes this.
    There are 3 loves in my life: my wife, my English mastiffs, and my weightlifting....Man, my wife gets really pissed when I get the 3 confused...
    A minimum of 100 posts and 45 days membership required for source checks. Source checks are performed at my discretion.

  9. #9
    bomb_r2's Avatar
    bomb_r2 is offline Associate Member
    Join Date
    Apr 2019
    Posts
    227
    Tren does suck the water out of your body, it could simply be you need to use lotion and your clothes are rubbing causing your dryest parts to get more friction causing your hives.

    Sent from my SAMSUNG-SM-J727AZ using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •